# SDR SWIA2021081960396

- Difficulty date: July 2, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-394 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOT OF CORROSION FOUND ON STGR 20R APPROX. BET. FS 349.00 TO FS 394.00     (C-CHECK RO 8/18/2021)    REMOVED STRINGER 20R AND INSTALLED REPAIRED PARTS AND NEW STRINGER APPROX FS 349.00 TO FS 437.00 IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01, AND MHIRJ REO 670-53-21-2084 REV DATED 2021-07-15. LEAK TEST GOOD. SEE CONTINUATION CARD FOR MORE DETAILS. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
